# SDR UIEA2018070201315

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,772 hours, 16,104 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: MH30A1017
- Part serial: AA639300
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START AT RIGHT ENG NO SPAR VALVE LIGHT. R&R SPAR FUEL SHUTOFF VALVE IAW AMM 28-21-02. OPS CHECKED GOOD.
